Hello! I am 21 years old I was on nuva ring for about four years and never had any problems with it. I took a year off and recently restarted the ring but this time I've been on it for about five months and I felt sort of weird at first but these last three months I've gained 15 pounds , had hair loss, no sex drive, and worse of all I get VERY agitated at the littlest things. I am so sad and annoyed lately!! I tried talking to my doctor for two weeks now but he's been "busy" so they wrote him a note of my concerns and he had me pick up lo loesterin fe. ( note the lo and fe).. I wish he could have assured me of my worries, does anyone know if lo loestrrin f
Hi! All of the symptoms that you mentioned can be caused by the ring. Unfortunately, they can also be caused by oral contraceptive pills. The pills can also have the side effect of nausea and potentially constipation (the "fe" stands for iron in Loestrin fe). With any hormonal contraceptive, you are going to have some side effects, so the way to go about choosing which to use, is to choose the one the is the best trade off for you (eg. the side effects for the contraceptive benefit). Finally, because you used the method before with no problems, SOME of your symptoms may be situational too--so consider some stress reduction! Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.